MathSciNet Relay Station
MathSciNet bibliographic data
MR892049 53C40 (53A15)
Nomizu, Katsumi; Pinkall, Ulrich On the geometry of affine immersions. Math. Z. 195 (1987), no. 2, 165–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement